Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On integral inequalities of Gronwall-Bellman type


Author: Eutiquio C. Young
Journal: Proc. Amer. Math. Soc. 94 (1985), 636-640
MSC: Primary 26D10
DOI: https://doi.org/10.1090/S0002-9939-1985-0792275-6
MathSciNet review: 792275
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A sharp bound is given for solutions of an integral inequality of the Gronwall-Bellman type. The bound which is the exact solution of the corresponding integral equation is obtained by reducing the equation to a system of differential equations.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26D10

Retrieve articles in all journals with MSC: 26D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1985-0792275-6
Keywords: Integral inequalities, maximal, exact solutions, integral equations
Article copyright: © Copyright 1985 American Mathematical Society

American Mathematical Society